Alert archive / Arkansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 340, NWS Tulsa, OK

September 28, 2005Madison County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 28, 2005, 4:22 PM CDT for Madison County, Washington County, Arkansas. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 28, 2005, 4:22 PM CDT (21:22 UTC)
Expired
Sep 28, 2005, 5:15 PM CDT
In force
53 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Madison County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 95 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 28, 5:12 PM CDTTSTM WND DMG3 Sw Pettigrew, ARTREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 28, 3:15 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2005-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 56 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2005-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-436 J/kg
Mixed-layer LCL
1001 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 282122
SVRTSA
ARC087-143-282215-
/O.NEW.KTSA.SV.W.0340.050928T2122Z-050928T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
422 PM CDT WED SEP 28 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MADISON COUNTY IN NORTHWEST ARKANSAS
  WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 515 PM CDT

* AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND DAMAGING WINDS TO 70 MPH.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 5 MILES NORTHWEST OF WESLEY TO 4 MILES
  SOUTHWEST OF BLACKBURN...MOVING EAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WINSLOW...
  HINDSVILLE...WESLEY...FORUM...HUNTSVILLE...JAPTON...AURORA...
  MARBLE...WITTER...ST PAUL...KINGSTON...PETTIGREW AND BOSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3623 9390 3576 9431 3575 9356 3616 9348

$$
4 follow-up statements
000 
WWUS54 KTSA 282140
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
440 PM CDT WED SEP 28 2005

ARC087-143-282215-
/O.CON.KTSA.SV.W.0340.000000T0000Z-050928T2215Z/
MADISON AR-WASHINGTON AR-
440 PM CDT WED SEP 28 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 515 PM CDT FOR
WASHINGTON AND MADISON COUNTIES...

AT 436 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND
DAMAGING WINDS TO 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF WESLEY TO 3 MILES SOUTHEAST OF
WINSLOW...MOVING EAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GEORGETOWN...
CROSSES...DELANEY...HUNTSVILLE...PATRICK...HARMONY...JAPTON...
COMBS...AURORA...BRASHEARS...ST PAUL...MARBLE...WITTER...DUTTON...
KINGSTON...PETTIGREW...BOSTON AND WEATHERS.

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3611 9399 3577 9422 3575 9356 3616 9348

$$
000 
WWUS54 KTSA 282154
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
454 PM CDT WED SEP 28 2005

ARC047-282245-
/O.CON.KTSA.SV.W.0341.000000T0000Z-050928T2245Z/
FRANKLIN AR-
454 PM CDT WED SEP 28 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 545 PM CDT FOR
FRANKLIN COUNTY...

AT 448 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND
DAMAGING WINDS TO 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF CASS TO 10 MILES WEST OF
CHARLESTON...MOVING EAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TONEY...
LONELM...JETHRO...CRAVENS...CASS...TURNERS BEND...CHARLESTON...
PARADISE...CECIL...BARNES...REDDING...WATALULA...PETER PENDER...
BRANCH...MEG...TAFT...OZARK...MOUNTAIN TOP...WIEDERKEHR VILLAGE...
ALTUS...DENNING AND ALIX.

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3575 9396 3523 9408 3539 9369 3577 9368

$$
000 
WWUS54 KTSA 282207
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT WED SEP 28 2005

ARC087-143-282215-
/O.CON.KTSA.SV.W.0340.000000T0000Z-050928T2215Z/
MADISON AR-WASHINGTON AR-
505 PM CDT WED SEP 28 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 515 PM CDT FOR
WASHINGTON AND MADISON COUNTIES...

AT 501 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND
WINDS TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTHWEST OF BOSTON TO 8 MILES SOUTHWEST OF BRASHEARS...
MOVING EAST AT 35 MPH.

AT 501 PM CDT...SEVERE THUNDERSTORMS OVER BENTON COUNTY WERE MOVING 
SOUTHEAST AND MAY MOVE INTO NORTHERN WASHINGTON COUNTY BY 515 PM.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DUTTON...
PETTIGREW AND BOSTON.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3622 9408 3576 9397 3575 9356 3589 9360
      3601 9386 3623 9390

$$
000 
WWUS54 KTSA 282220
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
520 PM CDT WED SEP 28 2005

ARC087-143-282230-
/O.EXP.KTSA.SV.W.0340.000000T0000Z-050928T2215Z/
MADISON AR-WASHINGTON AR-
520 PM CDT WED SEP 28 2005

...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON AND MADISON
COUNTIES EXPIRES AT 515 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

GUSTY WINDS AND PEA SIZE HAIL WILL STILL BE POSSIBLE WITH ADDITIONAL 
STORMS WHICH ARE MOVING ACROSS THE AREA.

LAT...LON 3622 9408 3576 9397 3575 9356 3589 9360
      3601 9386 3623 9390

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 2:47 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Sep 28, 2:47 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
247 PM CDT WED SEP 28 2005

.DISCUSSION...

COLD FRONT CURRENTLY PUSHING INTO THE CWA AND IS LOCATED
NEAR A BARTLESVILLE TO PAWNEEE LINE. WINDS ARE RATHER GUSTY
BEHIND THE FRONT WITH WIND GUSTS OF 30 TO 35 COMMON IN ITS WAKE.
SHOWERS AND THUNDERSTORMS ARE ALSO BEGINNING TO DEVELOP AHEAD AND
ALONG THE COLD FRONT. WOULD EXPECT FURTHER DEVELOPMENT THIS AFTERNOON
AND INTO THE EARLY EVENING HOURS AS THE FRONT SWEEPS THROUGH THE AREA.
SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO BE SEVERE WITH CAPE
VALUES IN EXCESS OF 3000 J/KG AHEAD OF THE FRONTAL BOUNDARY ACROSS
SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. LOW LEVEL SHEAR WILL BE
ADEQUATE ENOUGH TO SUPPORT SEVERE THUNDERSTORMS AS WELL. THE MAIN CONCERN
WILL BE WINDS WITH WIND GUSTS TO 70 MPH POSSIBLE. THIS ACTIVITY IS EXPECTED
TO MOVE OUT OF THE FORECAST AREA BY MID-EVENING.

SKIES WILL CLEAR AND WINDS WILL LIGHTEN OVERNIGHT WITH TEMPERATURES DROPPING
INTO THE 40S AND 50S AS HIGH PRESSURE BUILDS INTO THE AREA.

PLEASANT WEATHER IS ON TAP FOR THURSDAY AS HIGH PRESSURE PREVAILS AT
THE SURFACE AND SHORTWAVE RIDGING BUILDS ALOFT IN ADVANCE OF AN
APPROACHING MID-LEVEL LOW.

WILL INCREASE POPS FRIDAY NIGHT THROUGH SATURDAY AS THE MID-LEVEL LOW CURRENTLY
OVER UTAH SWEEPS ACROSS THE SOUTHERN PLAINS.

DRY WEATHER AND A GRADUAL WARMING TREND WILL PREVAIL SUNDAY THROUGH
EARLY NEXT WEEK AS HIGH PRESSURE PREVAILS AT THE SURFACE AND
ALOFT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   49  74  48  80 /  10  10  10  10
FSM   53  73  47  82 /  40  10  10  10
MLC   53  75  48  83 /  20  10  10  10
BVO   42  73  42  81 /  10  10  10  10
FYV   47  71  41  77 /  30  10  10  10
BYV   46  69  44  78 /  30  10  10  10
MKO   51  73  49  79 /  20  10  10  10
MIO   45  71  46  79 /  10  10  10  10
F10   51  73  49  80 /  10  10  10  10
HHW   59  76  49  84 /  30  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM FORECASTER ID= 12
LONG TERM FORECASTER ID= 10
Hazardous weather outlook, Sep 28, 1:00 PM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT WED SEP 28 2005

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT WED SEP 28 2005

...SEVERE THUNDERSTORMS LIKELY ACROSS PORTIONS OF NORTHWEST
   ARKANSAS AND FAR SOUTHEAST OKLAHOMA THIS AFTERNOON...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...SOUTH OF INTERSTATE 44.
	ONSET...AFTER 2 PM CDT.

	AREA AT GREATEST RISK...NORTHWEST ARKANSAS AND FAR
        SOUTHEAST OKLAHOMA.

SIGNIFICANT WINDS (NON THUNDERSTORM).
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...EARLY AFTERNOON THROUGH THE EVENING HOURS.

FIRE WEATHER DANGER.
        RISK...LIMITED.
        AREA...EASTERN OKLAHOMA.
        ONSET...EARLY AFTERNOON THROUGH THE EVENING HOURS.

DISCUSSION...
A STRONG COLD FRONT WAS MOVING INTO FAR NORTHEAST OKLAHOMA EARLY
THIS AFTERNOON...CURRENTLY NEAR A PONCA CITY...ALTUS LINE. THE
ATMOSPHERE HAS BECOME VERY UNSTABLE SOUTH OF THE FRONT ACROSS
EASTERN OKLAHOMA WITH LIFTED INDICES AROUND -9 DEGREE C.  AS
AFTERNOON HEATING CONTINUES...THE CAP ALONG THE FRONTAL BOUNDARY IS
EXPECTED TO ERODE WITH SHOWERS AND THUNDERSTORMS LIKELY DEVELOPING
BY EARLY TO MID AFTERNOON ACROSS PORTIONS OF NORTHEAST
OKLAHOMA...NEAR THE INTERSTATE 44 CORRIDOR.

THE SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO QUICKLY BECOME
LINEAR ALONG THE FRONTAL BOUNDARY WITH A LINE OF STRONG TO SEVERE
THUNDERSTORMS SPREADING INTO NORTHWEST ARKANSAS AND FAR SOUTHEAST
OKLAHOMA. FORECASTED WIND AND THERMODYNAMIC PROFILES SUGGEST THAT
ANY STORMS THAT DEVELOP WOULD LIKELY BE CAPABLE OF PRODUCING
DAMAGING DOWNBURST WINDS...ESPECIALLY ACROSS NORTHWEST ARKANSAS AND
FAR SOUTHEAST OKLAHOMA. IN ADDITION...A FEW OF THE STRONGER STORMS
COULD INITIALLY PRODUCE LARGE HAIL.

THE SEVERE WEATHER THREAT WILL LIKELY END BY EARLY EVENING AS THE
COLD FRONT SWEEPS SOUTHEAST OF THE AREA. THE COLDEST AIR OF THE
SEASON WILL RUSH IN BEHIND THE FRONT. NORTH WINDS WITH GUSTS TO
35 MILES AN HOUR CAN BE EXPECTED FOR SEVERAL HOURS AFTER THE FRONTAL
PASSAGE. THE GUSTY WINDS WILL ALSO CAUSE AN INCREASED FIRE DANGER
THIS AFTERNOON THROUGH THE EVENING HOURS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON FOR
PORTIONS OF THE AREA...ESPECIALLY ACROSS NORTHWEST ARKANSAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE FRIDAY
AND SATURDAY AS AN UPPER LEVEL LOW APPROACHES THE REGION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Sep 28, 3:01 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
301 PM CDT WED SEP 28 2005

ARZ001-010-OKZ069-282045-
ADAIR OK-BENTON AR-WASHINGTON AR-
301 PM CDT WED SEP 28 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHWEST ARKANSAS
     BENTON AND WASHINGTON

IN NORTHEAST OKLAHOMA
     NORTHERN ADAIR

AT 301 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES SOUTHWEST OF GENTRY TO 2 MILES NORTHWEST
OF BALLARD...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...ROCKY COMFORT...FAIRMOUNT...SHADY
GROVE...HARMON...BALLARD...WATTS...SILOAM SPRINGS...LOWELL...
GENTRY...LAKE FRANCIS...GALLITIN...HEALING SPRINGS...SPRINGTOWN...
HIGHFILL...CAVE SPRINGS...MONTE NE...VAUGHN...SPRINGDALE...
FARMINGTON...RHEA...CINCINNATI...WEDINGTON...SAVOY...WHEELER...
JOHNSON...TONTITOWN AND ELM SPRINGS.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Sep 28, 3:14 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
314 PM CDT WED SEP 28 2005

OKZ068-069-072-282100-
ADAIR OK-CHEROKEE OK-SEQUOYAH OK-
314 PM CDT WED SEP 28 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES:

IN EAST CENTRAL OKLAHOMA
     CHEROKEE AND SEQUOYAH

IN NORTHEAST OKLAHOMA
     ADAIR

AT 314 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 2 MILES
SOUTHEAST OF PROCTOR...6 MILES NORTHEAST OF COOKSON AND 5 MILES
WEST OF BOX...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MARIETTA...STILWELL
...BUNCH...BARON...CHRISTIE...PROCTOR...BRUSHY...SHORT...MARB LE
CITY...BOX...COOKSON AND ELDON.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Sep 28, 3:18 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
318 PM CDT WED SEP 28 2005

ARZ001>002-010>011-019>020-029-OKZ049-053-058-062>063-
067>076-290400-
BENTON-CARROLL-CRAWFORD-FRANKLIN-MADISON-SEBASTIAN-WASHINGTON-
ADAIR-CHEROKEE-CHOCTAW-DELAWARE-HASKELL-LATIMER-LE FLORE-
MCINTOSH-MAYES-MUSKOGEE-OTTAWA-PITTSBURG-PUSHMATAHA-SEQUOYAH-
WAGONER-
318 PM CDT WED SEP 28 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
822 IN EFFECT UNTIL 11 PM CDT FOR THE FOLLOWING AREAS...

IN ARKANSAS THIS WATCH INCLUDES 7 COUNTIES

IN NORTHWEST ARKANSAS

BENTON... CARROLL... CRAWFORD...
MADISON... WASHINGTON...

IN WEST CENTRAL ARKANSAS

FRANKLIN... SEBASTIAN...

IN OKLAHOMA THIS WATCH INCLUDES 15 COUNTIES

IN EAST CENTRAL OKLAHOMA

CHEROKEE... MUSKOGEE... SEQUOYAH...

IN NORTHEAST OKLAHOMA

ADAIR... DELAWARE... MAYES...
OTTAWA... WAGONER...

IN SOUTHEAST OKLAHOMA

CHOCTAW... HASKELL... LATIMER...
LE FLORE... MCINTOSH... PITTSBURG...
PUSHMATAHA...

THIS INCLUDES THE CITIES OF...ANTLERS...BENTONVILLE...
BERRYVILLE...CHARLESTON...CLAYTON...EUFAULA...EUREKA SPRINGS...
FAYETTEVILLE...FORT SMITH...HUGO...HUNTSVILLE...JAY...MCALESTER...
MIAMI...MUSKOGEE...OZARK...POTEAU...PRYOR...ROGERS...SALLISAW...
SPRINGDALE...STIGLER...STILWELL...TAHLEQUAH...VAN BUREN...
WAGONER AND WILBURTON.
Special weather statement, Sep 28, 3:40 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
340 PM CDT WED SEP 28 2005

ARZ001-010-011-019-OKZ069-072-282145-
ADAIR OK-BENTON AR-CRAWFORD AR-MADISON AR-SEQUOYAH OK-WASHINGTON AR-
340 PM CDT WED SEP 28 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHWEST ARKANSAS
     BENTON...MADISON...WASHINGTON AND CRAWFORD

IN NORTHEAST OKLAHOMA
     ADAIR

IN EAST CENTRAL OKLAHOMA
     SEQUOYAH

AT 340 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTHWEST OF LOWELL TO 3 MILES EAST OF
SUMMERS TO 3 MILES EAST OF BUNCH TO 3 MILES SOUTH OF VIAN...MOVING
EAST AT 30 MPH.

A LARGE PORTION OF EASTERN BENTON...MADISON...WASHINGTON...
CRAWFORD...ADAIR AND SEQUOYAH COUNTIES WILL BE AFFECTED BY THESE
STORMS THROUGH 445 PM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Sep 28, 3:45 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
345 PM CDT WED SEP 28 2005

OKZ074-076-282130-
HASKELL OK-LE FLORE OK-
345 PM CDT WED SEP 28 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES:

IN SOUTHEAST OKLAHOMA
     HASKELL AND LE FLORE

AT 345 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES EAST OF TAMAHA TO WHITEFIELD...MOVING
EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...MCCURTAIN...STIGLER...MC CURTAIN...ENTERPRISE...
WHITEFIELD...KEOTA...KANIMA...TAMAHA...POTEAU...SHADY POINT...
CAMERON...MILTON...PANAMA...BOKOSHE...ROCK ISLAND...SPIRO...POCOLA...
SCULLYVILLE...BRADEN AND COWLINGTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Sep 28, 3:59 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
359 PM CDT WED SEP 28 2005

ARZ002-282145-
CARROLL AR-
359 PM CDT WED SEP 28 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHWEST ARKANSAS
     CARROLL

AT 359 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTH OF PLEASANT RIDGE TO 11 MILES
SOUTHWEST OF EUREKA SPRINGS...MOVING EAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...OAK GROVE...OAK
HILL...PLEASANT RIDGE...DENVER...BERRYVILLE...EUREKA SPRINGS...
OSAGE...GREEN FOREST...DELMAR...METALTON...RUDD...CONNOR...
CARROLLTON...CABANAL...RULE...COIN...URBANETTE...GRANDVIEW...BUSCH
AND BEAVER.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 3:05 PM CDTSevere Thunderstorm WarningTSABenton40 min
Sep 28, 4:03 PM CDTSevere Thunderstorm WarningTSACarroll57 min
Sep 28, 4:20 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian55 min
Sep 28, 4:27 PM CDTSevere Thunderstorm WarningTSAFranklin78 min
Sep 28, 5:01 PM CDTSevere Thunderstorm WarningTSABenton29 min
Sep 28, 5:15 PM CDTSevere Thunderstorm WarningTSASebastian60 min
Sep 28, 6:33 PM CDTSevere Thunderstorm WarningTSASebastian36 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.